Attractors of multivalued semiflows generated by differential inclusions and their approximations

Valero, José, Kapustian, Alexei V. . Abstract and Applied Analysis 2000. 5 (1) :33-46

Locate this article in:

Bibtex

@article{CIS-318413,
  Author = {Valero, José and Kapustian, Alexei V.},
  Title = {Attractors of multivalued semiflows generated by differential inclusions and their approximations},
  Journal = {Abstract and Applied Analysis},
  Volume = {5},
  Number = {1},
  Year = {2000},
  Pages = {33--46},
  Keywords = {}
}

Similar articles